# SDR SCNA95156

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE OVERHEAD EMERGENCY LIGHT AT SEAT 11 INOPERATIVE.  REMOVED AND REPLACED BATTERIES IN OVERHEAD EMERGENCY LIGHT AND UNIT TESTED GOOD.
